Author Topic: Finally, my clothes fit !!!  (Read 2320 times)

0 Members and 1 Guest are viewing this topic.

tbray4199

Finally, my clothes fit !!!
« on: March 25, 2006, 07:54:38 am »
After 6 months of self-induced prescription of Estrofem, my clothes finally fit.  My underwear use to ride down because of my tummy and lack of hips.  Now, with less of a tummy and waist, and bigger hips, my underwear fits like it should, and my skirts and dresses really do look good on me.

Gabrielle

Re: Finally, my clothes fit !!!
« Reply #1 on: March 25, 2006, 08:41:02 am »
Thats awesome.  I am 1.5 months into my HRT and I cannot wait for my stomach to go away and have some hips and of course breasts :))

Only thing I would do is make sure you get your doctor to check your liver and such, self medicating can be risky.  I am doing it atm, but my doctor is checking my levels every month or so to make sure I am not in trouble.   Hopefully I will be able to find a therepist who take insurance in my area soon.  That or I may have to wait til I get to Chicago.

stephanie_craxford

Re: Finally, my clothes fit !!!
« Reply #2 on: March 25, 2006, 04:22:04 pm »
After 6 months of self-induced prescription of Estrofem, my clothes finally fit.  My underwear use to ride down because of my tummy and lack of hips.  Now, with less of a tummy and waist, and bigger hips, my underwear fits like it should, and my skirts and dresses really do look good on me.

I'm not sure what you mean by "Self-induced prescription of estrofem"?  It sounds like you self medicating without a doctors supervision.

Steph

Teri Anne

Re: Finally, my clothes fit !!!
« Reply #3 on: March 25, 2006, 07:09:14 pm »
Ditto to what Steph said -- Also:

I doubt estrogen or estrofem (whatever that is) can give you the hips of a GG woman.  One need only look at waist bone structure of women vs. men to see why women look different.  It ain't all just fat addition in the right places, so don't do unprescribed drugs, please, hoping for miracles.  Estrogen, in some people, can be very dangerous as far as blood clots.

Teri Anne

Tags: